# SDR QXEA0100020

- Difficulty date: January 10, 2001
- Submitted: January 17, 2001
- Operation: Air carrier
- Aircraft: N483US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11233
- Aircraft time: 31,387 hours, 38,330 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1820
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GEG-EXIT SIGN ABOVE COCKPIT DOOR HAS 28V LAMPS INOPERATIVE.  REMOVED AND REPLACED LIGHT ASSEMBLY.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
